Frequently Asked QuestionsCategory: Green Lim MushroomsGreen lim mushroom causes diarrhea
Ganoderma Staff asked 3 months ago

I first used reishi mushroom, just drink 2 days, I have symptoms of diarrhea, LCNL let me ask if I am allergic to mushrooms or the side effects of reishi mushroom? Should I continue drinking?

1 Answers
Ganoderma Staff answered 3 months ago

Hello, brothers and sisters!
Reishi mushroom is a food that has the function of effective treatment and has the function of supporting a number of incurable diseases that increase the resistance to strengthen the immune system, thus making the body healthier during treatment. As a functional food is not a medicine, there are no side effects, but for some people who are hypersensitive to some components, some insignificant phenomena will occur, such as nausea, diarrhea, and labor. thick ... this phenomenon is mild and should be treated to stop taking 2 -3g days then use again with a small dose of 3-5 g per day then gradually increase to 5-7g daily.

Related questions:

Answered Ganoderma asked 3 months ago  • 
37 views 1 answers 0 votes
Answered Ganoderma asked 8 months ago  • 
90 views 1 answers 0 votes
Answered Ganoderma asked 3 months ago  • 
39 views 1 answers 0 votes
Answered Ganoderma asked 3 months ago  • 
40 views 1 answers 0 votes
Answered Ganoderma asked 7 months ago  • 
87 views 1 answers 0 votes